# SDR VNAA2016121600034

- Difficulty date: December 16, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N245PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7919
- Aircraft time: 30,573 hours, 30,767 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 2890056102
- Part serial: 1193F
- Condition: Leaking
- Location: Fuel System
- Part time: 28 hours, 25 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING FROM NR 2 ENGINE DRAIN. REMOVED AND REPLACED THE RELIEF VALVE.
